Journal of Applied Mathematics

On the Rate of Convergence of Kirk-Type Iterative Schemes

Nawab Hussain, Renu Chugh, Vivek Kumar, and Arif Rafiq

Full-text: Open access

Abstract

The purpose of this paper is to introduce Kirk-type new iterative schemes called Kirk-SP and Kirk-CR schemes and to study the convergence of these iterative schemes by employing certain quasi-contractive operators. By taking an example, we will compare Kirk-SP, Kirk-CR, Kirk-Mann, Kirk-Ishikawa, and Kirk-Noor iterative schemes for aforementioned class of operators. Also, using computer programs in C++, we compare the above-mentioned iterative schemes through examples of increasing, decreasing, sublinear, superlinear, and oscillatory functions.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 526503, 22 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495226

Digital Object Identifier
doi:10.1155/2012/526503

Mathematical Reviews number (MathSciNet)
MR2956510

Zentralblatt MATH identifier
1325.47120

Citation

Hussain, Nawab; Chugh, Renu; Kumar, Vivek; Rafiq, Arif. On the Rate of Convergence of Kirk-Type Iterative Schemes. J. Appl. Math. 2012 (2012), Article ID 526503, 22 pages. doi:10.1155/2012/526503. https://projecteuclid.org/euclid.jam/1355495226


Export citation